# SDR R61A2021080200615

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 37,520 hours, 25,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frm 9-11 S15-18l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS DENT ON FWD FUSELAGE AT FRA 9 TO FRA 11 AND AT STR 15L TO 18L. REPAIRED IAW ETD2021-170-024878 REV A ALSO REF VP-024228-2021 N/R #1.
